# SDR SIMA20250213001

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 40,643 hours, 27,541 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700593C
- Condition: Faulted
- Location: Zone 500 Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL. SLATS STUCK IN ZERO POSITION QRH DID NOT RESOLVE ISSUE. QRH DIRECTED A FLAPS 2 LANDING. EMERGENCY DECLARED LANDED W/O INCIDENT. RAR LH WING SLAT ACTUATOR #3 IAW AMM 27-81-01. OPS CHECK GOOD. NO DEFECTS NOTED.
